Pain and Problems from Tests!!

I had my FULL set of Several tests: AnoRectal Physiology done on Tuesday, and since then, I have had SEVERE sharp pains in my lower abdomen, (not localized, but ALL over the lower half) and discharge that smells terrible, and haven't been able to have a BM since. The pain feels like a sharp tearing feeling...it doesn't go away at all, and is constant. 

During the test I had problems and felt like TEETH were pulling out of my bottom when they pulled two of the six probes out....It was SOOOOO sharp!!! I said OWW several times, and my surgeon is EXCELLENT, and was very attentive, but it was really later on that day that I started feeling really SICK. 

I have really bad nausea, extreme dizziness (worse than usual), headache that won't go away (usually excederine mirgraine works), feeling very tipsy, like I could tip over, and even HAVE tipped over several times, can't eat (which is common for me, but I usually at least can take a few bites a day of some kind of food) and even having trouble drinking ensure. 

I'm worried because the sites on google all say NO complications can be expected, but I am experiencing very terrible issues. Its been two days and it's not getting better. My van was taken yesterday, so looks like no ride to the hospital if that's what it came down to....which I really do NOT want to go anyway.....

I do know this: He inflated the balloon probe to well over 250....whatever that means....he inflated it and told me to tell him when I felt like I had to go potty....I hardly got to that point....then he just stopped and told me I have a huge rectocele....and it has to be repaired before having my colon removed......

Is this NORMAL? Have any of you had a reaction from any of these tests? I am really worried and certainly don't want to go the hospital if it's not necessary. The nausea is TERRIBLE and just won't go away.....my heart feels like it is racing, and I feel very warm but without a fever....I go from freezing to hot....I even have trouble being on the computer for too long because it makes me so dizzy, that's why I have hardly been on, because I log on and feel like I could throw up. :(

Ugh.....this is terrible.....and I am not sure if this is normal?! Or if something ruptured?! Which all the sites I have read don't say ANYTHING about that happening......

Sign Up and Stay in Touch

Be one of the first to know when there’s an update to Marie’s website.

Get Marie’s Journal Updates

Comments

0 Replies